# SDR ASAA2019103081167

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,340 hours, 12,618 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077128
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 38,667 hours, 20,508 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED BITE CHECK PER B737-800 AMM 21-61-00. LEFT P2TC SHOWS CURRENT FAULT FOR RAM AIR ACT & UNABLE TO CLEAR. PER TECH SERVICE NOTE, DUE TO HISTORY OF INSTALLED ACT FAILURE, REMOVE & REPLACED LEFT RAM AIR INLET ACT, REF AMM 21-51-21. GROUND VERIFICATION TEST SUCCESSFUL. FAULT CLEARED & DOES NOT RETURN.
